Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Orive, R. and Zuazua Iriondo, Enrique and Pazoto, A. (2001) Asymptotic expansion for damped wave equations with periodic coefficients. Mathematical Models and Methods in Applied Sciences, 11 (7). 1285-1310 . ISSN 0218-2025

Conca Rosende, Carlos and Orive, R. and Vanninathan, Muthusamy (2002) Bloch Approximation in Homogenization and Applications. Siam Journal on Mathematical Analysis , 33 (5). pp. 1166-1198. ISSN 0036-1410

This list was generated on Thu Jul 2 14:32:56 2020 CEST.